# SDR ASAA2023110846073

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 36,641 hours, 11,551 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 20271
- Condition: Faulty
- Location: Lh Ecs Bay
- Part time: 30,132 hours, 10,556 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED UPON RECALL IT DOES RE-SET. GROUNDED - YES. (RESOLVED ON W/O: 1976139 TASKCARD: N/R-00004 ) CONFIRMED FAULT, #2 PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL "FLIGHT DECK TCV" FAULT. REMOVED & REPLACED V143 TCV REF AMM 21-61-21, GROUND FUNCTIONAL CK NML REF AMM 21-61-00-700-806-002. PULLED & RESET 1 TOTAL C/B. AIRCRAFT RELEASED FROM MEL 21-21G, C/N 08035453. SEAMC NOTIFIED "ASHRAF." REVERSAL OF CONFIGURATION CHANGES NOT REQUIRED.
